# SDR 99ZZZX2037

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6594E
- Make and model: Cessna 182R
- Aircraft serial: 18268375
- Engine: Cont O470U
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Corroded
- Location: Magneto
- Part time: 374 hours
- Component: Slick, 6310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING CORRODED ON MAGNETO.
